PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 277-285
Tytuł artykułu

A remark on Nilsson type integrals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate ramification properties with respect to parameters of integrals (distributions) of a class of singular functions over an unbounded cycle which may intersect the singularities of the integrand. We generalize the classical result of Nilsson dealing with the case where the cycle is bounded and contained in the set of holomorphy of the integrand. Such problems arise naturally in the study of exponential representation at infinity of solutions to certain PDE's (see [Z]).
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
277-285
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Hanôi Institute of Mathematics, P.O. Box 631 Boho, Hanôi, Vietnam
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [A] E. Andronikof, Intégrales de Nilsson at faisceaux constructibles, Bull. Soc. Math. France 120 (1992), 51-85.
  • [Ko] T. Kobayashi, On the singularities of solutions to the Cauchy problem with singular data in the complex domain, Math. Ann. 269 (1984), 217-234.
  • [L] J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe, ibid. 87 (1959), 81-180.
  • [N] N. Nilsson, Some growth and ramification properties of certain multiple integrals, Ark. Mat. 5 (1965), 463-476.
  • [P] F. Pham, Singularités des systèmes différentiels de Gauss-Manin, Birkhäuser, 1981.
  • [Z] B. Ziemian, Leray residue formula and asymptotics of solutions to constant coefficient PDEs, Topol. Methods Nonlinear Anal. 3 (1994), 257-293.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p277bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.